MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-08
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that during device unpacking and prior to use, the 3.75 x 8 mm nc trek plastic holder was noted to be kinked.While attempting to remove the device from the holder, the hub detached from the catheter shaft.There was no damage noted to the outer chipboard box.There was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Visual inspection was performed on the returned device.The reported kinked hoop/coil and the separation were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported kinked hoop/coil and the separation appear to be related to a potential product quality issue.Continued assessment of this issue per site operating procedures is being performed.These devices will continue to be monitored.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7643664
Report Number2024168-2018-05092
Device Sequence Number275150
Product Code LOX
UDI-Device Identifier08717648152016
UDI-Public08717648152016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number1012452-08
Device Lot Number80131G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1